MathSciNet Relay Station
MathSciNet bibliographic data
MR74347 (17,570b) 02.0X
Spector, Clifford Recursive well-orderings. J. Symb. Logic 20 (1955), 151–163.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement